# SDR DALA2025013000714

- Difficulty date: January 24, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 94,830 hours, 17,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1810 EMERGENCY EXIT LIGHT 4L AND 4R WILL NOT TURN ON. CORRECTIVE ACTION: T/S IAW B767-400 WDM 33-51-21 FOUND BATTERY PACK CHARGER INOP AT M734 R/R SAME PER B767-400 AMM 33-51-07. OPS CHKS OK (7258514)
